On extreme points of regular convex sets

M. Krein; D. Milman

Studia Mathematica (1940)

  • Volume: 9, Issue: 1, page 133-138
  • ISSN: 0039-3223

How to cite


Krein, M., and Milman, D.. "On extreme points of regular convex sets." Studia Mathematica 9.1 (1940): 133-138. <http://eudml.org/doc/219061>.

author = {Krein, M., Milman, D.},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {133-138},
title = {On extreme points of regular convex sets},
url = {http://eudml.org/doc/219061},
volume = {9},
year = {1940},

AU - Krein, M.
AU - Milman, D.
TI - On extreme points of regular convex sets
JO - Studia Mathematica
PY - 1940
VL - 9
IS - 1
SP - 133
EP - 138
LA - eng
UR - http://eudml.org/doc/219061
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.